# SDR 2009F00026

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N70NM
- Make and model: Agusta A109C
- Aircraft serial: 7664
- Aircraft time: 5,625 hours
- Engine: Allsn 250C20R1
- Engine time: 4,030 hours, 4,155 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 23032624
- Part serial: KR64387
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 4,030 hours, 4,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED NR 1 ENG LOW WARNING LIGHT AND NR 1 ENG LOW AURAL ACTIVATED WITH CORRESPONDING DECREASE IN ENG SOUND. NR 1 ENG N1 WAS AT 28 PERCENT AND TOT WAS RISING, REACHING APPROX 1000 DEGREES C. PROCEEDED TO PULL NR 1 ENG THROTTLE TO IDLE AND THEN TO OFF. CONTINUED TO DESTINATION AND PERFORMED SINGLE ENG LANDING. UPON INSP, MX VERIFIED THAT ENG OIL RESERVOIR WAS FULL, NO SIGNS OF EXTERNAL DAMAGE OR LEAKAGE, N2 AND ROTOR SYS TURNED FREELY, COMPRESSOR INTAKE CLEAN AND FREE OF FOD. N1 SYS WAS LOCKED UP, COMPRESSOR WOULD NOT TURN. FOUND SMALL CHUNKS OF METAL IN ENG BAY, BELIEVED TO BE COMPRESSOR BLADES. AFTER REMOVAL OF LWR COMPRESSOR CASE HALF FOUND THAT 4TH STAGE COMPRESSOR BLADES WERE SHEARED OFF AT ROOT/DISK. REMOVED COMBUSTION CHAMBER AND FOUND 1ST STG TURBINE BLADES DAMAGED, OUTER 3RD OF BLADES BROKEN OFF.
